MathSciNet Relay Station
MathSciNet bibliographic data
MR1783923 20G40
Chigira, Naoki; Takegahara, Yugen; Yoshida, Tomoyuki On the number of homomorphisms from a finite group to a general linear group. J. Algebra 232 (2000), no. 1, 236–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement